Volume 7, Number 3
Preview Issue Next Issue

Purchase

Chuan-miao Chen & Qun Lin

J. Comp. Math., 7 (1989), pp. 227-233.

Preview Purchase PDF Citation Download 1 406 Abstract

Purchase

Lin-ping Sun

J. Comp. Math., 7 (1989), pp. 234-243.

Preview Purchase PDF Citation Download 0 404 Abstract

Purchase

Ren-hong Wang, Tian-xiao Wang, Xiao-yan Liu & Shou-cheng Wang

J. Comp. Math., 7 (1989), pp. 244-261.

Preview Purchase PDF Citation Download 0 394 Abstract

Purchase

Zhong-hua Yang

J. Comp. Math., 7 (1989), pp. 262-278.

Preview Purchase PDF Citation Download 0 402 Abstract

Purchase

Fu-ming Ma

J. Comp. Math., 7 (1989), pp. 279-300.

Preview Purchase PDF Citation Download 0 368 Abstract

Purchase

E. M. E. Zayed

J. Comp. Math., 7 (1989), pp. 301-312.

Preview Purchase PDF Citation Download 0 386 Abstract

Purchase

Da-yong Cia & Jing Hong

J. Comp. Math., 7 (1989), pp. 313-320.

Preview Purchase PDF Citation Download 0 362 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80